Doctor insights on:
Took Ben40/HCT12.5 for 4 years.Started taking Benicar (olmesartan) 40 alone,I got SOB sensation all day &at night gets better. Is there HCT withdrawal symptoms.?
Yes: There are no significant interactions of these drugs, please contact your prescriber to be sure. ...Read more
Ideal BP is 120/80: What was your pre-treatment BP? Do you feel any symptoms with a BP of 105/85?- feeling weak,light headed,dizzy etc. The ideal BP is 120/80 but each person is a little different. Lifestyle modification- Mediterranean diet,no added salt & regular exercise- walking,yoga,meditation. ...Read moreSee 2 more doctor answers
Have you doctors heard anything new on benicar going generic ? It's my understanding it going generic this year. It be nice go get it cheaper
Not yet. 2017.: There's currently no therapeutically equivalent version of Benicar available in the United States. Note: Fraudulent online pharmacies may attempt to sell an illegal generic version, but these medications may be counterfeit & potentially unsafe. That being said, Olmesartan (Benicar) loses patent protection in 2016, so a generic may be available in 2017; also, Losartan is already generic & available ...Read more
On 10mg (20 mg tab cut in half) Benicar (olmesartan) 1xdaily in am. I just took another one by accident. Bp is 153/79. Ok to take 05mg (every night for sleep).
Yes: Your BP is not low to worry night time dosing is also ok. ...Read more
Ben VS Ben/HCT. Benicar (olmesartan) drug sheet says Ben 40 mg has BP reductions about 13/7 while adding 12.5 mg HCT (Ben/HCT 40/12.5) reduction is 16/10 only. ?
BP reduction: Benicar (olmesartan) (B) is an effective BP lowering drug. Adding another BP lowering drug, HCT (H), gives an additive effect in lowering BP. That is why the combination of B and H lowers BP greater than B acting on its own. You can also ask your physician (P) your question for a more meaningful answer, as your P knows you best of all. ...Read more
I now taking linisopril switching from Benicar (olmesartan) .My BP is 156/94 first few readings but goes down to 130/80 after taking it ten times do I need to swit?
Hypertension?: You need to ask your physician (p) why the change was made and get the p's insight of how well your BP is controlled. You also do not mention the dose of Benicar (olmesartan) that you were on nor the dose of Lisinopril you are currently taking. Perhaps, an increased dose of Lisinopril is what you need to be a BP systolic target of less than 140 mm. ...Read moreSee 1 more doctor answer